Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 66, NWS Springfield, MO

June 9, 2009Laclede County, Pulaski County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 9, 2009, 2:10 PM CDT for Laclede County, Pulaski County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 2:10 PM CDT (19:10 UTC)
Expired
Jun 9, 2009, 2:45 PM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:31 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 091910
TORSGF
MOC105-169-091945-
/O.NEW.KSGF.TO.W.0066.090609T1910Z-090609T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 245 PM CDT.

* AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 13 MILES EAST OF LEBANON...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES WEST OF FORT LEONARD WOOD BY 245 PM CDT.

THE TOWN OF LAQUEY IS ALSO IN THE PATH OF THIS TORNADIC STORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 156.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3786 9225 3767 9211 3759 9241 3771 9250
TIME...MOT...LOC 1910Z 241DEG 13KT 3766 9242

$$

KARDELL/GAEDE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 9, 1:01 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 9, 1:01 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT TUE JUN 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A VERY ACTIVE SITUATION IS SETTING UP ACROSS SOUTHEASTERN KANSAS
AND THE MISSOURI OZARKS FOR THE REST OF THIS AFTERNOON AND INTO
THE EVENING HOURS.

AT NOON...A WARM FRONT WAS SITUATED ROUGHLY FROM EMPORIA KANSAS
THROUGH THE STOCKTON LAKE AREA...JUST NORTH OF SPRINGFIELD...AND
INTO WEST PLAINS. TO THE NORTH OF THIS FRONTAL BOUNDARY...ELEVATED
THUNDERSTORMS HAVE DEVELOPED. THE MAIN THREAT WITH THIS ACTIVITY
WILL CONTINUE TO BE LARGE HAIL TO THE SIZE OF HALF DOLLARS. MUCAPE
IS VERY STRONG NORTH OF THIS FRONT WITH ELEVATED PARCELS LIKELY
RECOGNIZING UPWARDS OF 3000 J/KG OF ELEVATED INSTABILITY. STORMS
HAVE ALSO SHOWN SUPERCELL CHARACTERISTICS IN THIS AREA...ENHANCING
THE HAIL THREAT.

A SECOND AREA OF INTENSE THUNDERSTORM ACTIVITY IS NOW MOVING RIGHT
ALONG THE WARM FRONTAL BOUNDARY IN EAST CENTRAL KANSAS. THIS
ACTIVITY HAS LIKELY BECOME SURFACE BASED AND WILL CONTINUE AN EAST
SOUTHEASTWARD PROPAGATION ALMOST DIRECTLY ALONG THE SURFACE FRONT.
SURFACE BASED INSTABILITY IS VERY STRONG OVER THE WARM SECTOR. MID
LEVEL WINDS ARE STRONG...AS ARE DEEP LAYER SHEAR PARAMETERS...AND
THIS BOWING SEGMENT IS EXPECTED TO CONTINUE TO FORWARD PROPAGATE
AND MAY SHOW TENDENCIES TOWARD AN EVOLUTION INTO MORE OF A QUASI-
SUPERCELLULAR STORM MODE IN THE NEAR FUTURE. WHILE LOW LEVEL SHEAR
VECTORS OF 10 TO 20 KTS ARE ORIENTED AT ABOUT 50 DEGREES TO THE
LINE ORIENTATION...AND NOT PARTICULARLY FAVORABLE FOR INTENSE
WINDS...THIS BOW SEGMENT HAS MAINTAINED ITSELF VERY WELL. VERY
STRONG MID ALTITUDE RADIAL CONVERGENCE SIGNATURES HAVE APPEARED
REGULARLY ON THIS STORM...AS WELL AS SOME MID LEVEL ROTATION.
WHILE SMALL SCALE MESOVORTICES ALONG THE LEADING EDGE WILL BE
POSSIBLE...WEAK LOW LEVEL SHEAR VECTORS INDICATE THAT THIS IS NOT
A PARTICULARLY FAVORABLE SITUATION FOR MESOVORTEX DEVELOPMENT.
HOWEVER...WILL NEED TO MONITOR TORNADIC POTENTIAL...ESPECIALLY
ALONG THE SOUTHERN EDGE AND IF THE STORM SHOULD SHOW SIGNS OF A
SUPERCELLULAR TRANSITION.

BARJENBRUCH

&&

.DISCUSSION...

MAIN CHALLENGES WILL BE TRYING TO NAIL DOWN THE TIMING AND
INTENSITY OF CONVECTION OVER THE REGION.

IN THE NEAR TERM THERE ARE TWO AREAS OF INTEREST. THE FIRST IS A
PERSISTENT SMALL COMPLEX OF THUNDERSTORMS THAT HAS BEEN MOVING
SLOWLY SOUTH THROUGH EAST CENTRAL INTO SOUTHEAST MO. THE WESTWARD
EXTENT OF THIS CONVECTION HAS BRUSHED OUR EASTERN COUNTIES DURING
THE EVENING AND CONTINUES TO DO SO. THE CONVECTION CONTINUES TO
LINGER IN AN AREA WHERE MOISTURE CONVERGENCE CONTINUES ALONG THE
SFC AND 850MB BOUNDARIES...STILL MODERATELY STRONG MLCAPES OF
2000 J/KG AND CONTINUED MOISTURE TRANSPORT FROM A WEST-WSW MODEST
850MB FLOW. THE FRONT AND LOW/MID LEVEL FLOW IS PARALLEL TO THE
W-E SFC BOUNDARY ALLOWING PERSIST BACK BUILDING TO OCCUR. WOULD EXPECT
THE CONVECTION TO GRADUALLY WEAKEN...BUT HAVE OCCASIONALLY SEEN
SOME DECENT UPDRAFTS PULSE UP...SO WILL NEED TO WATCH THE TRENDS
IN THE VERY NEAR TERM OVERNIGHT.

THE NEXT AREA OF CONCERN...MORE SO FOR THE DAYLIGHT HOURS ON
TUESDAY...WILL BE OVER THE PLAINS AND WESTERN SECTIONS OF THE
OZARKS. EXPECT TO SEE INCREASING ISENTROPIC ASCENT DEVELOP OVER
NORTHERN OK INTO KS...POSSIBLY EXTENDING EASTWARD INTO THE
WESTERN CWFA BEFORE DAYLIGHT IN RESPONSE TO ANOTHER RIPPLE IN THE
WEST TO WSW MID/UPPER LEVEL FLOW . INITIALLY...CONVECTION WILL BE
ELEVATED WITH MUCAPES OF 2000-3000 J/KG. EVENTUALLY...PROGGED
THERMAL PROFILES INDICATE THAT SFC BASED CONVECTION WILL BE
POSSIBLE WITH HEATING BY LATE MORNING AND AFTERNOON WITH MLCAPES
APPROACHING 2500 J/KG OVER THE WESTERN PORTION OF THE CWFA. WITH
SFC BOUNDARY STILL LIFTING NORTHWARD AND SOMEWHAT BACKED LOW LEVEL
FLOW NORTH OF THE FRONT...AND AMPLE 0-6KM BULK SHEAR OF AROUND 40
KTS...CAN EASILY SEE SUPERCELLS DEVELOP IF THE PROGGED CAPES ARE
REALIZED. COMPLICATING MATTERS SOMEWHAT WILL BE HOW EXTENSIVE
INITIAL ELEVATED CONVECTION WILL BE AND ITS AFFECT ON ANY GRADUAL
TRANSITION TO MORE SFC BASED CONVECTION. AN ELEVATED MIX LAYER IS
ALSO EXPECTED TO GRADUALLY SPREAD NORTH WITH TIME AS WELL AND MAY
CAP OFF OR LIMIT THE SOUTHERN EXTENT OF CONVECTION. THE KJLN
PROGGED SOUNDING FROM THE GFS SHOWS A GRADUALLY STRENGTHENING OF
THE CAP WITH MLCIN GRADUALLY INCREASING TO ROUGHLY 70-80 J/KG BY
00Z. ALL IN ALL...BELIEVE THERE WILL BE A WINDOW OF OPPORTUNITY
FOR SEVERE CONVECTION ALONG AND NORTH OF THE WARM FRONT
TODAY...MAINLY OVER THE WESTERN OZARKS/OSAGE PLAINS REGION THIS
AFTERNOON. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND NORTHEAST
TUE NIGHT WITH ANOTHER NOCTURNAL CLUSTER/COMPLEX POSSIBLE OVER THE
LOWER MO RIVER VLY. WILL KEEP HIGHER POPS OVER THE NORTHERN CWFA
COUNTIES TUE NIGHT.

WED-WED NIGHT-EARLY THU...WILL SEE A REPEAT IN THE CYCLE AS A MORE
SUBSTANTIAL SHORTWAVE LIFTS ENE FORM THE THE SOUTHERN ROCKIES
THROUGH THE MID MS VLY DURING THIS TIME. THIS MAY ACTUALLY END UP
BEING THE PERIOD OF MOST CONCERN HYDROLOGICALLY...MAINLY WED-WED
NIGHT. HARD TO KNOW WHERE THE HEAVIEST RAINFALL WILL SET UP...BUT
BOTH THE ECMWF AND AND GFS MOVE A SFC WAVE EAST ALONG THE STALLED
FRONTAL BOUNDARY FROM KS/OK THROUGH MO WED/WED NIGHT. CONVECTION
FROM TUE NIGHT (SHOULD IT DEVELOP) WILL PLAY A ROLE AS TO WHERE
LOW LEVEL BOUNDARIES MAY SET UP. COULD BE A SITUATION WHERE WE SEE
CONVECTION DEVELOP OR RE-INTENSIFY (IF STILL ONGOING) WED
AFTERNOON AS THE LOW LEVEL FLOW AND MOISTURE TRANSPORT ONCE AGAIN
INCREASE OVER THE AREA AHEAD OF THE APPROACHING SHORTWAVE...AND
CONTINUES INTO WED NIGHT. PWATS INCREASE TO AROUND 1.50 INCHES BY
THIS TIME...SO HEAVY PRECIP IS A CONCERN. WILL HIGHLIGHT THIS
PERIOD IN THE HWO AND PROBABLY WILL ISSUE AN ESF AS WELL.

LATE THU-FRI-WEEKEND...MAY SEE A BIT OF A LULL DURING THIS TIME AS
THE LOW LEVEL FOCUS FOR CONVECTION MAY SHIFT TO THE SOUTH. STILL
HAVE POPS...BUT THEY ARE MORE FOCUSED OVER SOUTHERN COUNTIES.
MODEL DIFFERENCES WITH SUBTLE MID LEVEL FEATURES BECOME MORE
PRONOUNCED BY THIS TIME. THE GFS IS A LITTLE MORE BULLISH WITH
PRECIP...ESPECIALLY ON FRI WITH ANOTHER BOUT OF ELEVATED
CONVECTION. THE VERY GENERAL TREND WITH PROGS IS TO GRADUALLY
BUILD UPPER HEIGHTS OVER THE CENTRAL CONUS LATE FRI AND THIS
WEEKEND. ANY POP FORECAST FOR THIS TIME PERIOD IS LOW CONFIDENCE.
DSA

&&

.AVIATION...

FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS
THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO
DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG.
ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM
INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS
EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER
LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW
LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45
KTS OF SHEAR.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 1:02 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
102 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
OVER SOUTHEAST KANSAS INTO THE MISSOURI OZARKS. MOST OF THE
INITIAL ACTIVITY WAS DEVELOPING NORTH OF A WARM FRONT WHICH WILL
CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON.

STORMS THIS AFTERNOON AND EVENING WILL HAVE THE CAPABILITY OF
PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN
EXCESS OF 70 MPH AND ISOLATED TORNADOES. THE MAIN THREAT FOR
TORNADOES WILL BE OVER FAR WESTERN MISSOURI INTO SOUTHEAST KANSAS.

A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO
PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS
AFTERNOON AND TONIGHT. WHILE THIS WILL CONTINUE TO DESTABILIZE THE
AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN TO DEVELOP WHICH
SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM DEVELOPMENT. THE
BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND TONIGHT WILL
BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT. THE STORMS
TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL AND
DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY
OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND
INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW
MOVING STORM COMPLEXES OR CLUSTERS.

PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER
SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING
AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 1:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             3 NW BENNETT SPRINGS    37.76N 92.89W
06/09/2009  E0.75 INCH       DALLAS             MO   PUBLIC

&&

BARJENBRUCH
Local storm report, Jun 9, 1:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             2 NW UNIONTOWN          37.87N 95.00W
06/09/2009  E0.88 INCH       BOURBON            KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Jun 9, 1:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             UNIONTOWN               37.85N 94.97W
06/09/2009  E1.00 INCH       BOURBON            KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Jun 9, 1:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HAIL             MONTAUK                 37.45N 91.70W
06/09/2009  E0.75 INCH       DENT               MO   OTHER FEDERAL

&&

BARJENBRUCH
Local storm report, Jun 9, 2:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TORNADO          5 S FORT SCOTT          37.77N 94.71W
06/09/2009                   BOURBON            KS   BROADCAST MEDIA

            TELEVISION STATION RECORDING VIDEO OF A TORNADO ON THE
            GROUND

&&

SRUNNELS
Local storm report, Jun 9, 2:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     FUNNEL CLOUD     3 NW LEBANON            37.71N 92.70W
06/09/2009                   LACLEDE            MO   PUBLIC

            WALL COUD WITH ROTATION AND LOWERINGS REPORTED JUST
            NORTHWEST OF LEBANON.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:02 PM CDTSevere Thunderstorm WarningSGFBenton58 min
Jun 9, 12:17 PM CDTSevere Thunderstorm WarningSGFBenton43 min
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningSGFDallas47 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan36 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Jun 9, 1:42 PM CDTTornado WarningSGFLaclede48 min
Jun 9, 1:51 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 9, 2:05 PM CDTTornado WarningSGFBarton, Vernon40 min
Jun 9, 2:12 PM CDTTornado WarningSGFDent, Shannon48 min
Jun 9, 2:22 PM CDTTornado WarningSGFCamden, Laclede, Pulaski38 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair47 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Jun 9, 2:44 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFVernon28 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
Jun 9, 2:50 PM CDTTornado WarningSGFVernon24 min
Jun 9, 2:52 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair23 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningSGFMorgan51 min
Jun 9, 2:58 PM CDTTornado WarningSGFShannon47 min
Jun 9, 3:02 PM CDTTornado WarningSGFBenton, Hickory, St. Clair43 min
Jun 9, 3:06 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 9, 3:08 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Laclede, Miller, Morgan37 min
Jun 9, 3:24 PM CDTTornado WarningSGFDent, Phelps51 min
Jun 9, 3:25 PM CDTTornado WarningSGFBarton50 min
Jun 9, 3:35 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk55 min
Jun 9, 3:41 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller49 min
Jun 9, 3:41 PM CDTTornado WarningSGFCamden, Dallas, Hickory, Laclede49 min
Jun 9, 3:43 PM CDTTornado WarningSGFShannon14 min
Jun 9, 3:56 PM CDTTornado WarningSGFPhelps, Pulaski, Texas49 min
Jun 9, 3:57 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 9, 4:02 PM CDTTornado WarningSGFBarton43 min
Jun 9, 4:26 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan6 hr
Jun 9, 4:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Jun 9, 4:29 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski46 min
Jun 9, 4:36 PM CDTSevere Thunderstorm WarningSGFDent, Phelps24 min
Jun 9, 4:38 PM CDTTornado WarningSGFDallas, Laclede37 min
Jun 9, 4:39 PM CDTTornado WarningSGFBarton, Jasper51 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Shannon48 min
Jun 9, 4:44 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence46 min
Jun 9, 4:55 PM CDTTornado WarningSGFLaclede, Pulaski32 min
Jun 9, 5:04 PM CDTTornado WarningSGFLaclede, Wright26 min
Jun 9, 5:15 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 9, 5:15 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade39 min
Jun 9, 5:20 PM CDTTornado WarningSGFJasper, Newton16 min
Jun 9, 5:22 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas6 hr
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright38 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas32 min
Jun 9, 5:27 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton34 min
Jun 9, 5:31 PM CDTAreal Flood AdvisorySGFDallas, Laclede, Webster, Wright5 hr
Jun 9, 5:34 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence56 min
Jun 9, 5:48 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 9, 5:59 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright61 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningSGFDent, Texas55 min
Jun 9, 6:24 PM CDTTornado WarningSGFDade, Jasper, Lawrence, Newton12 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk40 min

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.